# SDR TSAA0625081

- Difficulty date: October 4, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- Aircraft time: 20,104 hours, 5,294 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 2036
- Condition: Failed
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING THE FLIGHT, THE FLIGHT ATTENDANT REPORTED ONE OF THE AFT OVENS EMITTING A BURNING RUBBER SMELL WHILE IN USE.  THE NR 2 OVEN WAS NOT USED FOR THE REMAINDER OF THE FLIGHT AND THE CREW LANDED IN OGG WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE OVEN HEATING ELEMENT DAMAGED AND PLACED THE OVEN ON MEL 0494000.  THE AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE OVEN AFTER THE NEXT FLIGHT LEG AND REMOVED THE MEL.
